# SDR ASAA2015100813368

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 424 hours, 134 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Unknown
- Location: Nr1 Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO NR 1 ENGINE IDG FREQUENT SERVICING.  ACFT GROUNDED.  ACCOMPLISHED IDG STATIC LEAK CHECK REF AMM 24-11-00-700-801.  NO LEAKS NOTED.  CARGO DRAIN LINES AND IDLED IDG FOR 10 MINUTES.  NO LEAKS NOTED.  REPLACED IDG PUSH TO VENT VALVE IAW AMM 24-11-00-700-804.  REPLACED IDG SERVICE FITTING REF CMM 24-11-85.  OPS CHECK GOOD.
